# SDR CALA2019082301416

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 38,750 hours, 13,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING EXIT LIGHTS INOP. REPLACED BATTERY PACK EMER PWR AND OPS CHECK GOOD, REF AMM 33-51-06-960-805. ACCOMPLISHED THE INSPECTION OF OVERWING EMERGENCY EXIT LIGHTS OPERATION. REF AMM 33-51-06-960-805.
